# SDR DALA2025041502919

- Difficulty date: April 15, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N929AT
- Make and model: Boeing 717-200
- Aircraft serial: 55075
- Aircraft time: 59,026 hours, 43,465 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Condition: Unsecure
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 9570 -ATB/DE- AIRCRAFT HAD AN UNCOMMANDED HEAVY ROLL IN FLIGHT DURING CLIMB AFTER TAKEOFF. THE CREW DECLARED AN EMERGENCY WITH ATC AND RETURNED THE AIRCRAFT BACK TO ATL, LANDING UNEVENTFULLY. CORRECTIVE ACTION: UPON ARRIVAL, MAINTENANCE FOUND THAT THE RIGHT BUTE DOOR WAS NOT SECURED. (LP #0913910)
